# SDR DALA2022020700802

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 4,883 hours, 601 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3408 - ATB/IFSD -FLIGHT CREW DECISION TO RETURN TO SEA DUE TO ENG 2 CTL SYS FAULT. QRH STATES FOR APPROACH AND LANDING- CONFIRM THROTTLE TO IDLE AND ENGINE MASTER TO OFF. CORRECTIVE ACTION: SEA MAINTENANCE CONFIRMED ENG 2 CTL SYS FAULT W/ PS26 PIPE FAULT. PERFORMED VISUAL INSPECTION AND FOUND PS26 B-NUT LOOSE. INSPECTED AND TORQUED PS26 LINE PER A330 AMM. C/W INFLIGHT STOP INSPECTION PER A330AMM-NTF. COMPLIED WITH HIGH POWER ENGINE RUN, NO FAULTS NOTED. (8207728)
